Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

RadioActivate

Member
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

1 Neutral

About RadioActivate

  • Rank
    New Member
  • Birthday 03/20/1993

Profile Information

  • Gender
    Male
  1. I'm currently on the regimen, and every morning at around 9:00am I do my first treatment. Every Monday & Wednesday I have karate class from 1:10 - 2:10, and I always work up a major sweat, so I take a shower afterward to clean myself off, but this of course, also removes the regimen products. Usually afterward I just add moisturizer to my face, so it doesn't dry out, and wait until 9:00pm to do my second regimen treatment. So my question is, should I continue on with this, or could it po
  2. The awkward moment when someone tells you that you're bleeding, and you realize it's because one of your pimples somehow popped
  3. It's worth a try. I tried using a skin oil that contained Vitamin E, as well as some other ingredients, and it moisturized my face well, but started leading to break outs, so now I just use it to help condition my hair.
  4. Good point. Just about anyone could look like a perfect 10 if they had celebrity makeup artists at their disposal. This kind of reminds me of those acne commercials where they have a celebrity telling some sob story about their acne, then it shows a picture of them and you're trying to find the acne on their face like it was a game of Where's Waldo?
  5. For the past few months I've been getting a tattoo piece done on my ribs, and just recently I got my prescription for Bactrim renewed. I still have some time to go before my tattoo gets finished and healed, so I'm a bit reluctant to take the Bactrim, because I know it made my skin extra sensitive last time I was on it, and I don't want it to potentially mess with my tattoo. Can anyone shed some insight on me to the effects Bactrim can have on new/healing tattoos, and even the effects that it mig
  6. Both have their possible catastrophic side effects, but the odds of that happening are pretty rare. Still though, you should weigh the risks to your willingness to try the drugs. I was on Bactrim for about a year, because my insurance didn't cover Accutane, and saw good results. The way the derms treated it though, it seemed like they considered Accutane to be superior, at least in my case, because that's what they were really pushing to get me to take, and eventually fell back on Bactrim.
  7. I was [officially] diagnosed by a psychiatrist about 6 months ago with major depression and anxiety, not due to my acne, but that does add to both. I was on anti-depressants (Wellbutrin and Trazodone) for a few weeks before my temporary prescriptions ran out and due to miscommunications between two doctors' offices, I couldn't get a refill, and after struggling with them for awhile, I gave up and kept on without medication. I didn't notice any positive or negative effects the drugs had on my acn
×